# SDR A6WA20134651

- Difficulty date: January 11, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 26,389 hours, 24,850 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R NLG WHEEL WELL RIB CRACKED.  REPAIRED R MLG WHEEL WELL RIB IAW REO 601R-57-51-046 REV B.
